Varga Kalantarov
Cited by
Cited by
The occurrence of collapse for quasilinear equations of parabolic and hyperbolic types
VK Kalantarov, OA Ladyzhenskaya
Journal of Soviet Mathematics 10, 53-70, 1978
Global attractors and determining modes for the 3D Navier-Stokes-Voight equations
VK Kalantarov, ES Titi
Chinese Annals of Mathematics, Series B 30 (6), 697-714, 2009
Finite-dimensional attractors for the quasi-linear strongly-damped wave equation
V Kalantarov, S Zelik
Journal of Differential Equations 247 (4), 1120-1155, 2009
Gevrey regularity for the attractor of the 3D Navier–Stokes–Voight equations
VK Kalantarov, B Levant, ES Titi
Journal of Nonlinear Science 19, 133-152, 2009
On continuous dependence on coefficients of the Brinkman–Forchheimer equations
AO Çelebi, VK Kalantarov, D Uğurlu
Applied mathematics letters 19 (8), 801-807, 2006
Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities
VK Kalantarov, S Zelik
arXiv preprint arXiv:1101.4070, 2011
Attractors for some nonlinear problems in mathematical physics
VK Kalantarov
IN: Boundary value problems of mathematical physics and related problems in …, 1986
Attractors for the generalized Benjamin–Bona–Mahony equation
AO Celebi, VK Kalantarov, M Polat
journal of differential equations 157 (2), 439-451, 1999
Attractors for damped quintic wave equations in bounded domains
V Kalantarov, A Savostianov, S Zelik
Annales Henri Poincaré 17 (9), 2555-2584, 2016
Continuous dependence for the convective Brinkman–Forchheimer equations
AO Çelebi, VK Kalantarov, D U [gtilde] urlu
Applicable Analysis 84 (9), 877-888, 2005
The convective Cahn–Hilliard equation
A Eden, VK Kalantarov
Applied Mathematics Letters 20 (4), 455-461, 2007
A remark on two constructions of exponential attractors for α-contractions
A Eden, C Foias, V Kalantarov
Journal of Dynamics and Differential Equations 10, 37-45, 1998
Uniform decay rates for the energy of weakly damped defocusing semilinear Schrödinger equations with inhomogeneous Dirichlet boundary control
T Özsarı, VK Kalantarov, I Lasiecka
Journal of Differential Equations 251 (7), 1841-1863, 2011
The asymptotic behavior of solutions to an inverse problem for differential operator equations
AF Güvenilir, VK Kalantarov
Mathematical and computer Modelling 37 (9-10), 907-914, 2003
3D convective Cahn--Hilliard equation
A Eden, VK Kalantarov
Communications on Pure and Applied Analysis 6 (4), 1075-1086, 2007
Global behavior of solutions of nonlinear equations of mathematical physics of classical and non-classical type, Postdoctoral Thesis, St
VK Kalantarov
St. Petersburg, 1988
Finite-dimensional attractors for a class of semilinear wave equations.
AEVK Kalantarov
Turkish J. Math. 20 (3), 425-450, 1996
Global attractors for 2D Navier–Stokes–Voight equations in an unbounded domain
AO Çelebı, VK Kalantarov, M Polat
Applicable Analysis 88 (3), 381-392, 2009
On the minimal global attractor for the phase field equations
VK Kalantarov
Zapiski Nauchnykh Seminarov POMI 188, 70-86, 1991
Blow up of solutions to the initial boundary value problem for quasilinear strongly damped wave equations
BA Bilgin, VK Kalantarov
Journal of Mathematical Analysis and Applications 403 (1), 89-94, 2013
The system can't perform the operation now. Try again later.
Articles 1–20